# SDR 03FDEA02305

- Difficulty date: December 27, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11
- Aircraft serial: 48436
- Aircraft time: 41,026 hours, 7,976 cycles
- Engine: Ge CF680
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, IB FLAP VANE IB TEE FITTING MOUNT HOLES (3 EA.) WORN.  COMPLIED WITH FEDEX EA 1-5750-75214, TRAILING EDGE AND TRAILING EDGE DEVICES - LT INBOARD FLAP VANE ATTACH FITTING REWORK.
